# SDR FDEA202505200769

- Difficulty date: May 20, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N853FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37724
- Aircraft time: 61,277 hours, 9,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 157524
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OF SUPERNUMERARY LEFT AREA SIDE  DID NOT WORK WHEN EMER LIGHT ON MODE.       AMM: 33-51-06-2  REMOVED AND REPLACED LEFT DOOR EMER PWR SUPPLY  (M33093) (MANUFACTURE;GOODRICH,PARTS NAME;EMERGENCY  POWER SUPPLY)PER ABOVE AMM.TEST NORMAL.A/C OK FOR  SVC.
